• jmoistner's Avatar
  • jmoistner's Avatar

    jmoistner asked a questionBreast Cancer

    Why are my hands swelling? Why are my fingernails separating from nailbeds?

    11 answers
    • SueRae1's Avatar

      Chemo stays in your body after treatment ends. Side effects can still manifest months after your last infusion.

      over 3 years ago
    • Declan's Avatar

      My fingernails all turned green after my first taxol and eventually all feel off. My hand swelled and all the skin peeled off. Toe nails fell off too, but it took a while. Was switched to taxotere.

      over 3 years ago
    • DaveWaz's Avatar

      Your question and the topic of nail changes from chemotherapy helped inspire a blog article.

      What's happening to my nails? - Nail Changes from Chemo

      Have you found anything that is working for you lately? This article shares solutions from WhatNexters and related questions others have asked on the site; perhaps you will find it helpful.


      about 3 years ago
  • jmoistner's Avatar

    jmoistner shared an experience

    Procedure or Surgery (Mastectomy): Left breast mastectomy on June 19th, 2012 and glad I chose to have that done. They found another cancerous tumor that did not show on any tests. Had I not been hit by the car door, this "spot' would not have been detected until I was going through normal screening tests when I was 40. That was 5 years from now!

  • jmoistner's Avatar

    jmoistner shared an experience

    Oh No (Diagnosed): I was hit by a car door and developed a lump over my left breast. After 4-5 weeks of my husbands persistance, I went to have it looked at. On May 22nd, 2012 I found myself in surgery to have the lump removed. On May 29th, I was given the news that it was cancerous.

  • jmoistner's Avatar

    jmoistner started following

    User: GregP_WN